Cencold Cold and Catarrh Syrup

Cencold Syrup

 

Composition

Each 5 ml contains:

Paracetamol B.P. 120 mg

Ascorbic Acid B.P. 25 mg

Chlopheniramine Maleate B.P. 2 mg

 

Indications

Cencold gently soothes children’s cold and catarrh. While they are asleep, Cencold relieves pains, headaches, fever and other symptoms of cold like runny and blocked nose.

 

Dosage

1-2 years 2.5 ml (half teaspoonful) 3 times daily.

2-5 years 5 ml (one teaspoonful) 3 times daily.

6-12 years 10 ml (two teaspoonful) 3 times daily.

 

Precautions

– Do not exceed the recommended dosage.

– Do not give together with Paracetamol.

– If symptoms persist for more than three days of treatment, consult your doctor.

– May cause drowsiness.

 

Warning

Keep all medicines out of the reach of children.

 

Storage

Store in a cool, dry place, below 30oC.

 

Manufactured by

TUYIL PHARM. IND. LIMITED

22, New Yidi Road, Ilorin,

Nigeria.

Leave a Reply